# SDR UIEA2016051600312

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1519M89P31
- Part serial: BCDD6546
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG 353 21-B HPTC T/M W/A FAIL.  R & R NR 1 ENG ECU IAW AMM 73-21-15.  PERFORMED TEST 3 GND TEST OK AMM 71-00-00.
